# SDR SIMA200932705

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 15,725 hours, 11,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318257
- Condition: Corroded
- Location: Fuselage
- Part time: 15,725 hours, 11,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE PASSENGER DOOR FLOOR SUPPORT ANGLE TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR FLOOR SUPPORT ANGLE IAW CRJ 700 SRM 51-42-06, 51-42-02 AND ETN CR53-044.  THE AIRCRAFT WAS RETURNED TO SERVICE.
